Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Limit theorems for sums of dependent random vectors in $R^d$

Seria
Rozprawy Matematyczne tom/nr w serii: 151 wydano: 1977
Zawartość
Warianty tytułu
Abstrakty
EN


CONTENTS
Introduction.......................................................................................................................................................................... 5
 I. Infinitely divisible probability measures on $R^d$....................................................................................... 6
 II. The classical limit theorems for sums of independent random vectors................................................ 14
 III. Convergence in law to ℒ ($\overrightarrow a$, A, µ) for sums of dependent random vectors.......... 21
 IV. Convergence in law to l ($\overrightarrow a$, A, ν) for sums of dependent random vectors............ 84
 V. Convergence in law to K($\overrightarrow m$, A, ϰ) for sums of dependent random vectors
 with finite variances............................................................................................................................................... 47
 VI. Particular cases of limit distributions........................................................................................................... 40
 VII. Another method of conditioning.................................................................................................................... 57
References........................................................................................................................................................................... 58
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 151
Liczba stron
58
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CLI
Daty
wydano
1977
Twórcy
  • Nicholas Copernicus University Institute of Mathematics Toruń, Poland
Bibliografia
  • [1] B. M. Brown, G. K. Eagleson, Martingale convergence to infinitely divisible laws with finite variances, Trans. Amer. Math. Soc. 162 (1971), pp. 449-453.
  • [2] A. Dvoretzky, The central limit theorems for dependent random variables, Proc. of the Int. Congres of Math., Nice, 1970.
  • [3] A. Dvoretzky, Asymptotic normality for sums of dependent random variables, Proc. of the Sixth Berkeley Symp. on Math. Stat. and Prob., 1970.
  • [4] A. Kłopotowski, On asymptotic normality of sums of dependent random variables with variances not necessarily finite, Preprints of Math. Inst. N. Copernicus Univ. No. 19, May, 1974.
  • [5] A. Kłopotowski, On the central limit problem, for sums of dependent random variables, Preprints of Math. Inst. N. Copernicus Univ. No 22, June, 1974.
  • [6] B. Ramachandran, On characteristic functions and moments, Sankhya, Series A, 31 (1969), pp. 1-12.
  • [7] T. Takano, On some limit theorems of probability distributions, Ann. Inst. Stat. Math. Tokyo 6 (1954), pp. 37-113.
  • [8] T. Takano, Multidimensional central limit criterion in the case of bounded variances, Ann. lust. Stat. Math. Tokyo 8 (1956), pp. 81-93.
  • [9] T. Takano, Central convergence criterion in the multidimensional case, Ann. Inst. Stat. Math. Tokyo 8 (1956), pp. 95-102.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-63ebc9f6-4653-4895-8e3a-edde3348fad7
Identyfikatory
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.